Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On quasiconformal maps with identity boundary values


Authors: V. Manojlović and M. Vuorinen
Journal: Trans. Amer. Math. Soc. 363 (2011), 2467-2479
MSC (2010): Primary 30C65; Secondary 30C62
Published electronically: December 7, 2010
MathSciNet review: 2763723
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Quasiconformal homeomorphisms of the unit ball $ B^n$ of $ {\mathbb{R}}^n, n \ge 3,$ onto itself with identity boundary values are studied. A spatial analogue of Teichmüller's theorem is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 30C65, 30C62

Retrieve articles in all journals with MSC (2010): 30C65, 30C62


Additional Information

V. Manojlović
Affiliation: Department of Mathematics, Faculty of Organizational Sciences, University of Belgrade, Jove Ilica 154, 11000 Belgrade, Serbia
Email: vesnam@fon.rs

M. Vuorinen
Affiliation: Department of Mathematics, University of Turku, FIN-20014 Turku, Finland
Email: vuorinen@utu.fi

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-04994-3
PII: S 0002-9947(2010)04994-3
Received by editor(s): May 12, 2008
Received by editor(s) in revised form: December 29, 2008
Published electronically: December 7, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.